MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2016) is considered to be a best estimate.This emdr represents the ventralight st using echo ps (device 2).An additional supplemental emdr was submitted to represent the ventralex mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with umbilical and incisional hernia thereby underwent open repair with implant of ventralex mesh (device 1).Per op notes, "supraumbilical incision was made.The hernia sac with incarcerated omentum was noted and reduced.A ventralex mesh was placed and tacked using sorbafix tacker." on (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with excision of ventralex mesh (device 1) and implant of ventralight st using echo ps (device 2).Per op notes, "extensive adhesions to the omentum and anterior abdominal wall were taken down.The previous mesh (device 1) had come loose and rolled up under and was densely adherent with omentum were taken down.The old mesh (device 1) was excised and removed.The hernia defect was noted and reduced.A ventralight st using echo ps (device 2) was placed and tacked using sorbafix tacker." on (b)(6) 2020 - patient had recurrent ventral hernia thereby underwent repair with excision of ventralight st using echo ps (device 2).

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25664545
Report Number1213643-2026-00821
Device Sequence Number14852103
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(17)180728(10)HUAU1976
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number5955600
Device Lot NumberHUAU1976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale